# SDR SWIA2021081060251

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 693 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 693 FWD PRESSURE BLKHD CORRODED @ BOTTOM ANGLE BTWN STGRS 26L/26R     (C-CHECK RO 8/9/2021)    REPAIRED LOWER MACHINED FRAME AT FS693 FWD PRESSURE BULKHEAD BTW STGR 26L-STGR 26R AND ALL STEPS COMPLETED OF REF-CRJ-700 MHI RJ REO 670-53-41-530 REV -- DATED 2021-07-07. LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY. ALL REPAIR/FABRICATED PARTS INSTALLED PER CRJ-700 MHI RJ REO 670-53-41-530 REV -- DATED 2021-07-07
